Translator Disclaimer
June 2008 Discreteness of subgroups of $PU(1,n;\mathbf{C})$
YuePing Jiang, Hua Wang, BaoHua Xie
Proc. Japan Acad. Ser. A Math. Sci. 84(6): 78-80 (June 2008). DOI: 10.3792/pjaa.84.78

Abstract

In this paper, we discuss three discreteness criterions of $n$-dimensional subgroup $G$ of $PU(1,n;\mathbf{C})$. This generalize some discreteness criterions established by J. Gilman [3], S. Yang and A. Fang [9].

Citation

Download Citation

YuePing Jiang. Hua Wang. BaoHua Xie. "Discreteness of subgroups of $PU(1,n;\mathbf{C})$." Proc. Japan Acad. Ser. A Math. Sci. 84 (6) 78 - 80, June 2008. https://doi.org/10.3792/pjaa.84.78

Information

Published: June 2008
First available in Project Euclid: 3 June 2008

zbMATH: 1167.30024
MathSciNet: MR2422734
Digital Object Identifier: 10.3792/pjaa.84.78

Subjects:
Primary: 20H10, 30C60, 30F40

Rights: Copyright © 2008 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.84 • No. 6 • June 2008
Back to Top